# SDR CA951129512

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Failed
- Location: Flaps
- Component: Eemco
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS JAMMED AT 20 DEGREES. INSPECTION FOUND THAT WHEN CIRCUIT BREAKERS RESET AND FLAP LEVER REPOSITIOINED MESSAGE WOULD NOT GO OUT TEMPORARILY AND REAPPEAR AS SOON AS FLAPS REACHED SELECTED POSITION.RH BRAKE POSITION SENSOR UNIT AT FAULT. ALSO REPLACED FLAP ELECTRONIC CONTROL UNIT (FECU).
